The Mediating Morphism of the Multilinear Optimal Map

The Mediating Morphism of the Multilinear Optimal Map

Year:    2014

East Asian Journal on Applied Mathematics, Vol. 4 (2014), Iss. 1 : pp. 82–87

Abstract

In this short note, we study a relation between the tensor product of matrices and a multilinear map defined by the optimal operator. In this particular case, the linear transform (mediating morphism) hidden in the abstract definition of the general tensor product can be determined explicitly.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/eajam.180213.160913a

East Asian Journal on Applied Mathematics, Vol. 4 (2014), Iss. 1 : pp. 82–87

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords:    Optimal preconditioner tensor product multilinear mapping.